The Fourier coefficients of Stokes waves

P I Plotnikov, John F. Toland

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationNonlinear Problems in Mathematical Physics and Related Topics, I
Subtitle of host publicationIn Honor of Professor O. A. Ladyzhenskaya
EditorsM. S. Birman, S. Hildebrandt, V. A. Solonnikov, N. N. Uraltseva
Place of PublicationNew York, U. S. A.
PublisherKluwer
Pages303-316
ISBN (Print)9780306473333
Publication statusPublished - 2002

Publication series

NameInternational Mathematical Series

Cite this

Plotnikov, P. I., & Toland, J. F. (2002). The Fourier coefficients of Stokes waves. In M. S. Birman, S. Hildebrandt, V. A. Solonnikov, & N. N. Uraltseva (Eds.), Nonlinear Problems in Mathematical Physics and Related Topics, I: In Honor of Professor O. A. Ladyzhenskaya (pp. 303-316). (International Mathematical Series). Kluwer.